# SDR A6WA2019030146435

- Difficulty date: February 28, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 38,979 hours, 36,674 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R320045
- Condition: Cracked
- Location: Fuselage
- Part time: 38,979 hours, 36,674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333.00 FRAME IS CRACKED AT STRINGER 0.
